# SDR YENA2025020300129

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 7,955 hours, 1,177 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8625, JFK-SAL. (ETOPS) 'AFTER LANDING ECAM  COND TRIM AI SYS FAULT -CKPT TRIM VALVE; REMOVED AND REPLACE TRIM VALVE CKPT 11HK AND PERFORMED LEAK CHECK IAW AMM 21-63-51-000-001-A, AMM 21-63-51-400-001-A, TSM 21-63-00-810-802-A. NO LEAKS. PERFORMED OPS TEST OF COCKPIT & CABIN TEMP CONTROL SYSTEM. TEST OK. REF AEROMAN NR 2025-974462.
